MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. SENSAR IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. SENSAR IOL; INTRAOCULAR LENS
Model Number AR40E
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If implanted; give date: unknown if lens was not implanted.If explanted; give date: unknown if lens was not implanted, therefore unknown if explanted.(b)(6).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It has been reported issues with an ar40e intraocular lens (iol).Defective lens, haptic was twisted.No patient injury has been reported, and it is unknown if there was any patient's contact.No further information has been provided.
 
Additional Manufacturer Narrative
Section b5: through follow-up, customer confirmed that there has not been contact with the patient's eye.Customer has no further information than what has been provided.Based on this information, we are no longer considering this event as reportable.All pertinent information available to johnson & johnson surgical vision, inc has been submitted.

Brand Name
SENSAR IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
MDR Report Key11468465
Report Number2648035-2021-07382
Device Sequence Number19846875
Product Code HQL
UDI-Device Identifier05050474502185
UDI-Public(01)05050474502185(17)250504
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/04/2025
Device Model NumberAR40E
Device Catalogue NumberAR40E00240
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/12/2021
Supplement Date Received by Manufacturer03/05/2021
Initial Report FDA Received Date03/12/2021
Supplement Report FDA Received Date04/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1